answersLogoWhite

0


Best Answer

Dear Reader; Microgestin and like meds can cause both gain and loss. Clinical obesity is listed as a risk factor in the use of oral contraceptives. Dwight

User Avatar

Wiki User

βˆ™ 2007-03-16 15:39:07
This answer is:
User Avatar
Study guides
1.0
β˜†β˜…β˜†β˜…β˜†β˜…β˜†β˜…β˜†β˜…
1 Review

Add your answer:

Earn +20 pts
Q: Has Microgestin caused weight gain
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

What has caused Robin Meade's weight gain?

really simple answer...she is pregnant. all women gain weight when pregnant.


What causes sudden gain in weight?

Sudden gain in weight can be caused by over eating and lack of exercise. It can also be caused by taking antidepressants, some prescription medications, and digestive issues.


What is the average weight gain from menopause?

The average weight gain caused from menopause is 12 to 15 pounds. This weight gain does not affect all women and can vary significantly depending on other symptoms.


What vitamins make you gain weight?

I found Lindberg Nutrition Pink Pack caused me and two friends to gain weight. In fat or in muscle?


Depression and weight gain?

i thought depression caused weight gain because your not exited or motivated enought to get up and exercise. so you gain weight


Enlarged thyroid or weight gain may be caused by a prolonged deficiency in?

Iodine.


Does Microgestin clear skin?

No.


What caused Pam Olivers weight gain?

Fried, breaded and buttered pig intestines.


Do grapes cause weight gain?

Weight gain is caused by you taking in more energy than you burn of, it is all about balance. Even though grapes are healthy for you and are a low calorie food, if eating them contributes to you exceeding your calories intake, then yes they will make yo gain weight.


How can a 12 year old gain weight?

Don't gain weight because you will gain weight as you grow


Years after a complete hysterectomy is it possible to develop sudden weight gain caused by the growth of fibroids?

Possible. Are you on HRT? or just go off your hormones? That could be a reason for the weight gain too. Call your doctor.


What health problems are caused by consuming excessive sugary drinks?

Weight-gain from "empty" calories, and tooth decay.

People also asked